Riv.Mat.Univ.Parma (7) 3 (2004)


Algebraically campactness of Sylow p-groups in abelian group rings of characteristic p

Pages 61-67
Received: 13 May 2003   
Revised: 15 November 2004
Mathematics Subject Classification (2000): 16U60 - 16S34 - 20K10 - 20K20 - 20K21

Abstract: Let G be an abelian group , let H be a non-identity subgroup of G and let R be a commutative ring with 1 of prime characteristic p. Necessary and sufficient conditions are established for the p-group S (RG; H) in the group algebra RG to be algebraically compact. These claims supersede a statement due to Mollov-Nachev (Compt. rend. Acad. bulg. Sci., 1994) and completely exhaust the problem (see also the author's paper in Compt. rend. Acad. bulg. Sci., 1995) as well.

Home Riv.Mat.Univ.Parma